| Catalog Number |
01.26.2246MHC |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
03/26/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 april 2019: lot 187117: (b)(4) items manufactured and released on 08-nov-2018.Expiration date: 2023-10-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
1 month after primary revision surgery for infection.The surgeon performed an i&d, revised another company's head with another company's head and revised the liner with a medacta liner.The surgery was completed successfully.